MathSciNet Relay Station
MathSciNet bibliographic data
MR2819691 11N60 (11A63)
Drmota, Michael; Mauduit, Christian; Rivat, Joël The sum-of-digits function of polynomial sequences. J. Lond. Math. Soc. (2) 84 (2011), no. 1, 81–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement